Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ioana Cioranescu
Title: Geometry of Banach spaces, duality mappings and nonlinear problems
Additional book information: Kluwer Academic Publishers, Dordrecht, 1990, 260 pp., US$99.00. ISBN 0-7923-0910-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Simeon Reich
Journal: Bull. Amer. Math. Soc. 26 (1992), 367-370
American Mathematical Society